Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some results on topological neighbourhoods


Authors: C. P. Rourke and B. J. Sanderson
Journal: Bull. Amer. Math. Soc. 76 (1970), 1070-1072
MSC (1970): Primary 5701, 5705; Secondary 5730, 5478, 5560
DOI: https://doi.org/10.1090/S0002-9904-1970-12564-2
MathSciNet review: 0271952
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Haefliger, Report to the I.C.M., Moscow, 1966.
  • 2. A. Haefliger, Lissage des immersions. II (preprint). MR 208607
  • 3. A. Haefliger and C. T. C. Wall, Piecewise linear bundles in the stable range, Topology 4 (1965), 209-214, MR32 #1716. MR 184243
  • 4. M. Hirsch, Obstruction theories for smoothing manifolds and maps, Bull. Amer. Math. Soc. 69 (1963), 352-356. MR 26 #6980. MR 149493
  • 5. R. C. Kirby, Locally flat submanifolds in codim 2, Proc. Topology Conference, Georgia 1969.
  • 6. R. C. Kirby and R. Edwards, On deformations of spaces of embeddings, (to appear).
  • 7. R. C. Kirby and L. Siebenmann, On the triangulation of manifolds and the Haupivermutung, Bull. Amer. Math. Soc. 75 (1969), 742-749. MR 242166
  • 8. J. Kister, Microbundles are fibre bundles, Ann. of Math. (2) 80 (1964), 190-199. MR31 #5216. MR 180986
  • 9. C. P. Rourke, Block bundles and Sullivan theory, Compositio Math. (to appear).
  • 10. C. P. Rourke and B. J. Sanderson, On topological neighbourhoods, Compositio Math. (to appear). MR 298671
  • 11. C. P. Rourke and B. J. Sanderson, Block bundles. I, II, III, Ann. of Math. (2) 87 (1968), 1-28, 256-278, 431-483. MR 37 #2234a, b; MR 38 #729. MR 226645
  • 12. C. T. C. Wall, PL, submanifolds with codimension two, Proc. Cambridge Philos. Soc. 63 (1967), 5-8. MR 37 #3577. MR 227993

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5701, 5705, 5730, 5478, 5560

Retrieve articles in all journals with MSC (1970): 5701, 5705, 5730, 5478, 5560


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12564-2

American Mathematical Society